Home > Research > Publications & Outputs > Which graphs are rigid in l_p^d?

Electronic data

  • 2007.15978

    Accepted author manuscript, 455 KB, PDF document

    Available under license: CC BY: Creative Commons Attribution 4.0 International License


Text available via DOI:

View graph of relations

Which graphs are rigid in l_p^d?

Research output: Contribution to Journal/MagazineJournal articlepeer-review

<mark>Journal publication date</mark>31/05/2022
<mark>Journal</mark>Journal of Global Optimization
Issue number1
Number of pages23
Pages (from-to)49-71
Publication StatusPublished
Early online date13/03/21
<mark>Original language</mark>English